# SDR ZW0A0201010

- Difficulty date: January 16, 2002
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 37,926 hours, 21,312 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE FWD CABIN  FOUND HEAVY CORROSION ON FLOOR SUPPORT BEAM AT RBL 9 TO RBL 46, AT STATION 200.  REPLACED FLOOR SUPPORT PER SRM 51-30-02.
